DOI:  10.1111/j.1442-9993.2007.01701.x  Spatial ecology of a root parasite ? from pattern to process
Author: WATSON, DAVID M..  v. 32  no. 4, pp. 359- 369
ISSN:  1442-9985  EISSN:  1442-9993 
Get full text via these sources:
The Wiley Online Library Food Science, Technology and Agriculture Backfile collection contains digitised back-issue content (articles published prior to 1997) across 26 journals related to the food, technology and agriculture sciences.
Search for a print option via the Library Catalogue:
Request item via InterLibrary Loan:
Any issues, please contact the library for help: